PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 78 | 1 | 39-47
Tytuł artykułu

On Lie groups in varieties of topological groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
78
Numer
1
Strony
39-47
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-02-19
poprawiono
1998-01-17
Twórcy
  • Deputy Vice Chancellor, University of South Australia, Yungondi Building, City West Campus, North Terrace, Adelaide, S.A., 5000, Australia
  • School of Mathematical and Computing Sciences, Victoria University of Wellington, P.O. Box 600, Wellington, New Zealand
Bibliografia
  • [1] N. Bourbaki, Lie Groups and Lie Algebras, Springer, Berlin, 1989.
  • [2] D. Dikranjan, I. Prodanov and L. Stoyanov, Topological Groups. Characters, Dualities, and Minimal Group Topologies, Monographs Textbooks Pure Appl. Math. 130, Marcel Dekker, New York, 1989.
  • [3] P. Enflo, Uniform structures and square roots in topological groups, I, Israel J. Math. 8 (1970), 230-252.
  • [4] E. D. Gaughan, Topological group structures of infinite symmetric groups, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 907-910.
  • [5] K. H. Hofmann, S. A. Morris and M. Stroppel, Varieties of topological groups, Lie groups, and SIN-groups, Colloq. Math. 70 (1996), 151-163.
  • [6] G. I. Kats, Isomorphic mapping of topological groups into a direct product of groups satisfying the first axiom of countability, Uspekhi Mat. Nauk 8 (1953), no. 6, 107-113 (in Russian).
  • [7] O O. Kobayashi, A. Yoshioka, Y. Maeda and H. Omori, The theory of infinite-dimensional Lie groups and its applications, Acta Appl. Math. 3 (1985), 71-106.
  • [8] S. A. Morris, Lie groups in varieties of topological groups, Colloq. Math. 30 (1974), 229-235.
  • [9] S. A. Morris, Varieties of topological groups. A survey, ibid. 46 (1982), 147-165.
  • [10] S. A. Morris and H. B. Thompson, Free topological groups with no small subgroups, Proc. Amer. Math. Soc. 46 (1974), 431-437.
  • [11] D. A. Raĭkov, On the completion of topological groups, Izv. Akad. Nauk SSSR Ser. Mat. 9 (1945), 513-518 (in Russian).
  • [12] O. V. Sipacheva and V. V. Uspenskiĭ, Free topological groups with no small subgroups, and Graev metrics, Moscow Univ. Math. Bull. 42 (1987), 24-29.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv78z1p39bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.